Tocilizumab infusions

Hi Shaz, I didn't come on the website yesterday as I spent most of it in bed. I had another flare up where every part or joint hurt so much I had difficulty getting out of my chair or off the loo. I found it much easier to get up off the bed. I hate being in bed as I like to keep moving. I think this flare up was caused due to me not having the 2nd infusion a week last Tuesday and I am now on 7.5mg prednisilone that was until last night when I increased it back to 10mg. I am going to stay on that dose until I either have my next infusion or I see my Rhuemy nurse.

I went to see another doctor at my clinic today, she looked at the rash I have on my legs and arms and gave me a prescription for some shower gel and moisteriser as she feels the shower gel I use is iritating my skin. she also gave me a prescription for a steroid cream for my legs. I have to go back to see her next Tuesday when I have finished taking the antibiotics. I didn't expect any of this to happen. Everything was going so well. I really do think if I could have had the next infusion on time I would have been fine.

Sorry about going on about things, I do apologize.

I just hope I can still go to see my family in Canada.

I am feeling better today, thank goodness, the flare up has settled down somewhat as I have tried to take things easy today.

I hope you are still keeping well and pain free. Enjoying the nice weather where you are.

I will say goodnight, sleep well, no fighting with the headboard. :-)

Take care, Sue xxx

6 Replies

  • Hello my friend, please don't apologise for sending messages, I'm so sorry your in pain again. Hopefully the medication from your doctor will work. It sounds like hopefully you have an allergy rather than cellulitis. I will keep my fingers crossed that you do. You may still get to Canada so stay positive Sue it might still work out if this is just an allergy.

    Give your body a chance to heal, I'm doing well decided to sleep at the opposite end of the bed to avoid the headboard, my hubby thinks I'm crazy lol. Woke up last night switched the light on and there was a beautiful green lizard on the ceiling. I love anything like that, my friend who is visiting has been woken 3 nights on the run by wild pigs grunting away eating plumbs from the trees opposite. But tonight we had to inspect her bedroom because a neighbour had seen a snake on the lane outside. We had to convince her that they did not climb 2 stories lol.

    The drugs are still working touch wood. Hopefully you will be back on them soon.

    Take care my friend. Please rest

    Shazbat x x x x

  • Thank you Shazbat, I used the cream on my legs last night before bed. It is a steroid cream so I used it sparingly. My legs were redder than ever this morning, I am hoping that it is the storm before the calm. I know it is usually the opposite calm before the storm, hopefully it is the opposite for me. I do feel better today, less pain in my shoulders.

    I am so happy for you that the meds are working.

    I had a green lizard next to my bed in Spain, I had to call down to reception to send someone to my room, and when I was in Florida I woke up to these huge black bugs on the walls, I didn't sleep for a week. Thankfully, we don't have anything more than a spider in Canada. I leave for Canada on August 12th all being well for 6 weeks.l am trying to keep positive, I usually am a positive person, things just got me down this week. I am going to rest up this weekend, doing just the basic things as the doctor said, knowing we have to keep moving re the RD but to keep my feet up as much as possible.

    I think you are right to avoid the headboard, hahaha!!! I can understand your hubby finding it funny.

    Take care, I will let you know what the doctor has to say when I've seen her on Tuesday.

    Enjoy your weekend and the warm weather, and the lizards my friend :-)

    Sue XXXX

  • Hi Angel, I hope you feel better soon, so that your stay in Canada will be joyfull!

    One week ago I had my 4th infusion of Tocilizumab, my Rheumy was not satisfied. So in August I will start on Humiria (adalimumab) and in got a steroïd injection yesterday.

    Also I have to start on sulfasalasine.

    In oktober I will get a new joint in my wrist.

    Wish you all the best again, when do you leave for Canada?

    Have Nice weekend!


  • Thank you Bas, I am glad to hear that your Rhuemy is sorting out your meds so that you get the best treatment.

    I will be leaving for Canada on the 12th August for 6 weeks. Hopefully, I will be feeling better by then and the doctor will still say I am OK to fly. I really do think that I would be OK if I had, had the 2nd infusion on time. The nurse couldn't help falling ill, but the hospital should have had someone else to give the infusions. I can only wait over the weekend to see what happens and after I have seen the doctor at my clinic again on Tuesday and then call the coordinater at my Rhuemy Clinic to let him know what the doctor had to say, and see if I can have another infusion before I go away. I think Rhuemy will want more blood tests before they decide whether I can have another infusion.

    Wishing you all the best with the op on your wrist in October. Enjoy the weekend, mine will be a lazy weekend of just resting with my feet up and just doing the basic things. I just might go on my peddler to keep the circulation going.

    Take care Bas. XXXXXX Sue

  • How awful!! Sorry you're in so much pain. RA sucks!!! I hope you can still see your family in Canada.

  • Thank you for reply Suzannedale,

    RA certainly does suck!!! I have had good treatment from my Rhuemy Clinic but they can't do everything when a person has a reaction to the medications like when it increases your liver function reading or white blood cell count even if you do feel better.

    Take care, hope you are pain free.

    XXXX Sue

You may also like...